# SDR A6WA200740567

- Difficulty date: September 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIRS SKIN IS CRACKED BETWEEN PANEL 832CT AND 832DT STEPS, CRACK IS .250 LONG.  MAINTENANCE CUT AWAY DAMAGED SKIN AND INSTALLED REPAIR DOUBLER AND ANGLES IAW BOMBARDIER REO 601R-52-11-702 REV A.  (M)
